# SDR SIMA201034101

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,609 hours, 19,196 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 2855 SOC REPORTED THE CREW LOST COMMUNICATION RADIOS 1 & 2, WOULD NOT TRANSMIT.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AFTER TROUBLESHOOTING CANNOT DUPLICATE PROBLEM.  BOTH ICUS WELL SEATED.  BOTH VHF ANTENNA’S HAVE NO VISIBLE DEFECTS.  THE OPERATIONAL CHECK OF COMMUNICATION 1 & 2 RADIOS WAS GOOD IAW AMM 23-12-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
